Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had first period with Mirena followed by light spotting, nausea, slight cramping in abdominal area, weight gain. Cause?

I have had the Mirena IUD for approx. 2 1/2 years. My last period was the first month I had the Mirena inserted. Approx. 12 days ago I spotted very lightly. The spotting was light pinkish and was only present when i wiped after peeing, and in my discharge . The spotting lasted for around 2 days. I have been feeling nauseous all the time to the point of gagging. I have thrown up. I feel sick from certain smells now. I took a urine test around 7 days ago it came up negative. I have been getting slight cramping in my lower abdomen area. I am wondering if it may have been too soon to test or if this is common with the Mirena. I have also noticed weight gain , but only in my stomach area. Others have noticed it too. Thank you for any advice or tips.
Asked On : Wed, 9 Jan 2013
Answers:  0 Views:  12 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor